Hi nurse friends!
This post is for me and symptoms I have been having and can't figure out. Was hoping for ideas or maybe someone has or knows someone with these symptoms.
In the last 4 months or so I have had 4 "attacks" where I suddenley get upset stomach, diarrhea, at the same time feel nausea and sometimes throw up. Then my hands and feet become incredibily itchy and feel like they are on fire. Sometimes my HR increases as well and sometimes I feel faint.
This attack lasts about 1 hour or so. When it is over I feel fine just tired.
I saw an allergist who though maybe I was allergic to IBropfen since 2 out the 4 times I had an attack I had taken IBupropfen. So stopped taking that (which sux)
This most recent one however I had worked night shift, ate a piece of cold pizza (great diet) took and ambien and went to sleep. No Ibupropfen It happened a few hours after waking.
I am having a hard time finding relationships. I have an epi pen just in case it gets worse. I keep reading on google tons of stories like mine, but no one has a diagnosis. Any comments appreciated.
Sep 20, '10
Gosh - so sorry for this. However, per our terms of service, to which you agreed, we can not give medical advice. It truly sounds like you need a second opinion.